Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 138, NWS Lubbock, TX

May 28, 2012King County, Stonewall County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 28, 2012, 6:44 PM CDT for King County, Stonewall County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2012, 6:44 PM CDT (23:44 UTC)
Expired
May 28, 2012, 7:15 PM CDT
In force
31 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties King County, TX, Stonewall County, TX

The radar

The Dyess AFB radar (KDYX), 126 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 3:48 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1975 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

338 
WUUS54 KLUB 282344
SVRLUB
TXC269-433-290015-
/O.NEW.KLUB.SV.W.0138.120528T2344Z-120529T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
644 PM CDT MON MAY 28 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN KING COUNTY IN NORTHWEST TEXAS.
  NORTHERN STONEWALL COUNTY IN NORTHWEST TEXAS.

* UNTIL 715 PM CDT

* AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  NORTHERN STONEWALL COUNTY...OR 24 MILES SOUTHEAST OF GUTHRIE...AND
  MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
  THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR NORTHWEST TEXAS.

&&

LAT...LON 3315 9998 3319 10027 3330 10051 3348 10051
      3354 10026 3350 9999
TIME...MOT...LOC 2344Z 287DEG 24KT 3331 10012

$$
2 follow-up statements
097 
WWUS54 KLUB 282348
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
648 PM CDT MON MAY 28 2012

TXC269-433-290015-
/O.CON.KLUB.SV.W.0138.000000T0000Z-120529T0015Z/
KING TX-STONEWALL TX-
648 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
STONEWALL AND SOUTHERN KING COUNTIES UNTIL 715 PM CDT...

AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES
NORTH OF OLD GLORY...OR 25 MILES SOUTHEAST OF GUTHRIE...MOVING EAST 
AT 30 MPH.  A SECOND STORM WAS LOCATED ALONG THE KING AND STONEWALL 
COUNTY LINE ABOUT 5 MILES WEST OF US HIGHWAY 83 ALSO CAPABLE OF 
PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN STONEWALL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3315 9998 3319 10027 3330 10051 3348 10051
      3354 10026 3350 9999
TIME...MOT...LOC 2348Z 287DEG 24KT 3330 10009

$$
881 
WWUS54 KLUB 290000
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
700 PM CDT MON MAY 28 2012

TXC269-290009-
/O.CAN.KLUB.SV.W.0138.000000T0000Z-120529T0015Z/
KING TX-
700 PM CDT MON MAY 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KING COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 3315 9998 3318 10014 3340 10016 3339 9999
TIME...MOT...LOC 2359Z 287DEG 24KT 3328 10001

$$

TXC433-290015-
/O.CON.KLUB.SV.W.0138.000000T0000Z-120529T0015Z/
STONEWALL TX-
700 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
STONEWALL COUNTY UNTIL 715 PM CDT...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES
NORTHWEST OF RULE...OR 28 MILES NORTH OF HAMLIN...MOVING EAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN STONEWALL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3315 9998 3318 10014 3340 10016 3339 9999
TIME...MOT...LOC 2359Z 287DEG 24KT 3328 10001

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:53 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, May 28, 3:53 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
353 PM CDT MON MAY 28 2012

.UPDATE...
HAVE ADDED DAMAGING WINDS AND LARGE HAIL TO THE GRID AS WELL AS
UPDATE PRODUCTS FOR SVR WATCH 310.

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT MON MAY 28 2012/

SHORT TERM...

SFC FRONT HAS STALLED FROM PADUCAH TO WHITE RIVER LAKE TO TAHOKA AS
OF 1930Z WITH MODERATE CU DEVELOPING ALONG BOUNDARY. MLCAPE IN WARM
SECTOR ON ORDER OF 1500-2500 J/KG. SFC WINDS REMAIN LIGHT ON EITHER
SIDE OF BOUNDARY WITH LITTLE IN WAY OF CONVERGENCE NOTED ATTM ON OBJ
ANALYSIS. BEST DEEP LAYER SHEAR >35KT STILL TO W OF DEEPENING
CU WHERE MODELS/OBSERVATION DATA SUGGEST A JET STREAK/SHRTWV MOVING
E FROM CENTRAL NM.

INGREDIENTS FOR DEEPER MOIST CONVECTION SHOULD COME IN LINE WITHIN A
COUPLE OF HOURS ESPECIALLY WHERE WINDS HAVE BACKED MORE ACROSS THE
ROLLING PLAINS INTO THE PERMIAN BASIN WHERE STEEPEST LAPSE RATES RESIDE.
ACTIVITY EXPECTED TO MOVE QUICKLY NORTHEAST WITH SOME ISOLATED
SUPERCELLS INCLUDING SPLITTING CELLS POSSIBLE. BEST COVERAGE APPEARS
TO OCCUR OVER NORTHWEST TEXAS LATER THIS EVENING WITH RETREATING
DRYLINE/OUTFLOW WORKING WEST ONTO THE CAPROCK MID EVENING.
INHIBITION WILL LIKELY BE TOO GREAT FOR RENEWED STORMS CLOSER TO
LUBBOCK ESPECIALLY GIVEN STRONG CAP IN PLACE. MAIN THREATS OFF THE
CAPROCK WILL BE DAMAGING WINDS AND LARGE HAIL GIVEN COMBINATION OF
INSTABILITY...WEAK MID LEVEL WINDS AND SUBCLOUD DRY LAYER ALONG WITH
UNIDIRECTIONAL AND WEAK LOW LEVEL FLOW.

LOW TEMPS WILL AGAIN BE A CHALLENGE TONIGHT WITH EXPECTED STRONG W-E
DEWPOINT GRADIENT. DRYLINE SHOULD MIX FURTHER EAST ON TUE AS FLOW
REMAINS W/NW. RISING HEIGHTS AND THICKNESSES COMBINED WITH DOWNSLOPE
BUT WEAK WINDS WILL PUSH TEMPERATURES BACK NEAR THE CENTURY MARK ON
THE CAPROCK. MOISTURE EXPECTED TO RETREAT WESTWARD PRIOR TO SUNRISE
FOR STRATUS DEVELOPMENT ACROSS THE ROLLING PLAINS. MIXING OF LOW
CLOUDS HOPEFULLY WILL KEEP TEMPS A FEW DEGREES COOLER OFF THE
CAPROCK WITH ANY ISOLATED STORMS LATE AFTERNOON LIMITED TO FAR
EASTERN AREAS.

LONG TERM...

ZONAL FLOW ALOFT WILL TRANSITION TO MORE NWRLY FLOW AS A RIDGE
BUILDS OVER THE WRN CONUS WED. THIS WILL ALSO BE AIDED BY A COUPLE
SHORTWAVES SLIDING INTO THE CNTRL PLAINS. THE FIRST /AND WEAKER/
WILL EDGE A COLD FRONT INTO THE AREA AROUND 06Z THURS. WHILE THE
SECOND SHORTWAVE SURGES IN ANOTHER FRONTAL PUSH THRU THE FA BY MID
MORNING THURS. THERE REMAINS SOME DIFFERENCE BETWEEN NAM/GFS
SOLUTIONS IN HOW MUCH STRENGTH THE FRONT WILL HAVE. EITHER
WAY...PRECIP CHANCES ACROSS THE NERN ZONES REMAIN POSSIBLE.

OTHERWISE...WEAK NWRLY FLOW WILL CONTINUE INTO THE WEEKEND AS
SHORTWAVE EDGES ACROSS THE SWRN CONUS. COMBINE THIS WITH THE PROGGED
RETURN FLOW/LEE TROF DEVELOPMENT...THIS MAYBE THE NEXT PRECIP
CHANCE. HOWEVER...WILL CONTINUE SILENT POPS FOR THE LATER HALF OF
THE FORECAST.

MEADOWS

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        49  93  59  90  53 /  10   0  10  10  20
TULIA         61  96  62  95  58 /  10   0  10  10  20
PLAINVIEW     56  99  61  95  61 /  20   0  10  10  20
LEVELLAND     57  99  58  94  62 /  10   0  10  10  10
LUBBOCK       63 100  60  97  63 /  20  10  10  10  10
DENVER CITY   57 100  60  93  63 /  10   0  10  10  10
BROWNFIELD    62 100  60  95  63 /  20   0  10  10  10
CHILDRESS     66  96  69 104  63 /  20  20  20  10  20
SPUR          68 101  66 101  65 /  30  10  10  10  10
ASPERMONT     69  98  70 102  68 /  30  20  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 28, 11:38 AM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1138 AM CDT MON MAY 28 2012

TXZ021>044-291645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1138 AM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WAS LOCATED LATE THIS MORNING FROM SEMINOLE TO NEAR
LUBBOCK TO GUTHRIE. THIS FRONT IS NOT EXPECTED TO MOVE MUCH
FARTHER SOUTH...AND IT WILL BECOME THE FOCUS FOR THUNDERSTORMS
AFTER 3 PM TODAY. CONVERGENCE ALONG THIS FRONT ALONG WITH LIFT
FROM AN APPROACHING WEAK DISTURBANCE SHOULD SUPPORT THE
DEVELOPMENT OF SCATTERED STRONG TO SEVERE THUNDERSTORMS ALONG THE
EASTERN SECTIONS OF THIS DISSIPATING FRONT...GENERALLY ALONG AND
SOUTH OF A LINE FROM TAHOKA TO CROSBYTON TO PADUCAH. THE PRIMARY
SEVERE THREATS WILL BE LARGE HAIL TO GOLFBALL SIZE AND DAMAGING
WIND GUSTS TO 65 MPH. MULTICELL CLUSTER STORMS ARE EXPECTED WITH
A FEW SUPERCELLS POSSIBLE.

CONVECTIVE

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
AND EVENING ACROSS THE EXTREME EASTERN ROLLING PLAINS...GENERALLY
FROM CHILDRESS TO ASPERMONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 28, 4:39 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
439 PM CDT MON MAY 28 2012

TXZ037-282200-
DICKENS-
439 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR DICKENS  COUNTY...

AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 4 MILES EAST OF DICKENS...MOVING EAST
AT 25 MPH.  ANOTHER DEVELOPING THUNDERSTORM WAS LOCATED JUST WEST OF
SPUR.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3383 10054 3341 10054 3341 10098 3382 10092
TIME...MOT...LOC 2139Z 272DEG 23KT 3363 10075
Special weather statement, May 28, 4:56 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
456 PM CDT MON MAY 28 2012

TXZ032-038-282230-
COTTLE-KING-
456 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR KING  AND COTTLE COUNTIES...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF PADUCAH...MOVING NORTHEAST AT 25
MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF
PADUCAH. WINDS UP TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3375 10001 3377 10040 3399 10050 3407 10005
      3384 10005 3382 10000
TIME...MOT...LOC 2155Z 230DEG 23KT 3391 10030
Special weather statement, May 28, 5:20 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
520 PM CDT MON MAY 28 2012

TXZ038-044-282245-
KING-STONEWALL-
520 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL  AND KING  COUNTIES...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF GUTHRIE ALONG US HIGHWAY
82...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3333 10052 3384 10052 3383 10026 3329 10022
TIME...MOT...LOC 2219Z 268DEG 16KT 3362 10054
Special weather statement, May 28, 5:28 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
528 PM CDT MON MAY 28 2012

TXZ032-038-282315-
COTTLE-KING-
528 PM CDT MON MAY 28 2012

...SPECIAL WEATHER STATEMENT FOR KING AND COTTLE COUNTIES...

AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS OVER SOUTHERN COTTLE AND NORTHERN KING
COUNTIES. THESE STORMS WERE MOVING EAST NORTHEAST AROUND 25 MPH.

SMALL HAIL AND WIND GUSTS OVER 50 MPH ARE POSSIBLE WITH THESE
STORMS.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3370 10000 3379 10051 3406 10051 3413 10006
      3402 10005 3385 10005 3383 10004 3383 10002
TIME...MOT...LOC 2226Z 253DEG 19KT 3391 10037
Special weather statement, May 28, 6:13 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
613 PM CDT MON MAY 28 2012

TXZ038-044-282345-
KING-STONEWALL-
613 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL  AND KING  COUNTIES...

AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME WEST CENTRAL STONEWALL COUNTY...
MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3295 9999 3296 10052 3340 10052 3341 9998
      3321 9999 3321 9998 3296 9999
TIME...MOT...LOC 2311Z 260DEG 19KT 3319 10049
Special weather statement, May 28, 6:19 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
619 PM CDT MON MAY 28 2012

TXZ043-282345-
KENT-
619 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR KENT  COUNTY...

AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF JAYTON...MOVING EAST AT 20
MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3339 10086 3339 10052 3322 10052 3320 10081
TIME...MOT...LOC 2319Z 262DEG 16KT 3330 10072

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 4:27 PM CDTSpecial Weather StatementLUBCottle33 min
May 28, 4:39 PM CDTSpecial Weather StatementLUBDickens21 min
May 28, 4:52 PM CDTSevere Thunderstorm WarningLUBDickens, Kent44 min
May 28, 4:56 PM CDTSpecial Weather StatementLUBCottle34 min
May 28, 5:20 PM CDTSpecial Weather StatementLUBKing25 min
May 28, 5:27 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall48 min
May 28, 5:28 PM CDTSpecial Weather StatementLUBCottle47 min
May 28, 5:31 PM CDTSevere Thunderstorm WarningLUBGarza, Kent44 min
May 28, 6:06 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall39 min
May 28, 6:13 PM CDTSpecial Weather StatementLUBStonewall32 min
May 28, 6:19 PM CDTSpecial Weather StatementLUBKent26 min
May 28, 6:48 PM CDTSpecial Weather StatementLUBKent, Stonewall42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.